# SDR 2021FA0000196

- Difficulty date: June 17, 2021
- Submitted: July 6, 2021
- Operation: General aviation
- Aircraft: N985KM
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20134
- Aircraft time: 2,611 hours, 1,695 cycles
- Engine: Hnywl AS90711A
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TO ROLL THERE WERE NO AIRSPEED INDICATIONS ON THE LT OR RT PRIMARY FLIGHT DISPLAYS CAUSING RED AOA FLAGS TO DISPLAY. THE TO WAS ABORTED THE ACFT TAXIED BACK TO THE MAINTENANCE FACILITY. TROUBLESHOOTING FOUND BOTH LEFT AND RIGHT PITOT TUBES WERE BLOCK WITH DEBRIS. ACCOMPLISHED THE PITOT SYSTEM CONTAMINATION REMOVAL PROCEDURE IAW BD-100 MM 34-11-01.
